zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Badly incomplete normed linear spaces. (English) Zbl 0117.08201
[1]Banach, S.: Théorie des opérations linéaires. Warszawa: Z Subwencji Fundus zu Kultury Norodowej 1932.
[2]Goffman, C.: On linear spaces which may be rendered complete normed metric spaces. Bulletin of the American Mathematical Society43, 611-614 (1949).
[3]Goldberg, S., andA. H. Kruse: The existence of compact linear maps between Banach spaces. Proceedings of the American Mathematical Society13, 808-811 (1962). · doi:10.1090/S0002-9939-1962-0141971-7
[4]Hewitt, E.: A problem of set-theoretic topology. Duke Mathematical Journal10, 309-333 (1943). · Zbl 0060.39407 · doi:10.1215/S0012-7094-43-01029-4
[5]?: A remark on density characters. Bulletin of the American Mathematical Society52, 641-643 (1946). · Zbl 0060.39602 · doi:10.1090/S0002-9904-1946-08613-9
[6]Kuratowski, C.: Topologie, Vol. I. Warszawa-Lwów: Z Subwencji Fundus zu Kultury Norodowej, 1933.
[7]Löwig, H.: Über die Dimension linearer Räume. Studia Mathematica5, 18-23 (1934).
[8]Mackey, G. W.: On infinite-dimensional linear spaces. Transactions of the American Mathematical Society5, 155-207 (1945). · doi:10.1090/S0002-9947-1945-0012204-1
[9]Smirnov, Yu. M.: On metrization of topological spaces. Uspehi Matematiceskih Nauk (N.S.)6, 100-111 (1951). [American Mathematical Society Translation Number 91 (1953).]